# SDR AALA202303231499

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A320*
- Aircraft serial: 5504
- Aircraft time: 30,676 hours, 12,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 35 AND 36 WHITE SEAT MOUNTED EMERGENCY AISLE LIGHTS ARE INOPERATIVE. MAINTENANCE REPAIRED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
